# SDR IPXA2025012351414

- Difficulty date: January 17, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 25,003 hours, 15,112 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE GOT LANDING GAR RETRACTION INOP AND RETURNED TO SDF LUBED BOTH BOGIE BEAMS.ACCOMPLISHED A300 TSM 32-30-00/101 FIG 109 SHEET 1 BLOCKS 1,2,3,4,5,6 AND, 13 NO FAULTS FOUND WITH NOSE GEAR STEERING REF TSM 32-51-00
